# SDR 08FDEA04380

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518217163
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 440 STR 10L HAS MIS-DRILLED FASTENER HOLES.  CUT OUT DAMAGED AREA DIMS 2 INCH BY 7/8 INCH.  FABRICATED DOUBLER USING 2024-T3 .090 PO NR 9007561 DIMS 12 5/8 BY 9 1/2 INCH, FILLER USING 2024-T3 .190 PO NR 314676 DIMS 2 INCH BY 7/8 INCH, IAW B727 SRM 53-30-3 AND INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 FIG 6.
